# SDR USAA2014031100002

- Difficulty date: March 11, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 34,724 hours, 24,103 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1661
- Condition: Low Pressure
- Location: R2 Door
- Part time: 34,608 hours, 23,065 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2R DOOR ASSIST BOTTLE PRESS LOW.  SERVICED 2R DOOR ASSIST BOTTLE TO PROPER PRESS IAW AMM 52-10-00, LEAK CHECKED OK.
